# SDR MK1Y201902110010

- Difficulty date: December 18, 2018
- Submitted: February 11, 2019
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N930WE
- Make and model: Boeing 767319
- Aircraft serial: 26915
- Aircraft time: 102,570 hours, 19,010 cycles
- Engine: Ge CF680C2B6
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146T131715
- Condition: Damaged
- Location: Bs 1439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A/C CONVERSION FOUND TOOL MARKS ON THE FRAME SPLICEE P/N 146T1317-15 AT STA  1439 S-7L TO S-8L IN THE RADIUS OF THE OUTER FLANGE.
